10.1002/(sici)1096-9853(199907)23:8<801::aid-nag14>3.0.co;2-g
Doi:
10.1002/(sici)1096-9853(199907)23:8<801::aid-nag14>3.0.co;2-g
Title:
An axi-symmetric infinite element for transient radial flow problems
Author:
Khalili, N.; Valliappan, S.; Yazdchi, M.
Year: 1999
Month: 07
Volume: 23
Issue: 8
First_page: 801
Last_page: 813
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: fb3d40cda3003f7b1c84fe7b3b664238
Filesize: 162387
Timeadded: 2014-08-31 21:46:50
Journalid: 9917
Original Link: https://www.wenrao.com/i/31rbG42JbxDkuJC24
相关文献